[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1983

Impotence During Therapy With Verapamil

Author Affiliations

From the Division of Cardiology, Department of Medicine, Mt Sinai Medical Center, New York (Drs King, Stern, and Weiner and Ms Pitchon); the Division of Cardiology, Department of Medicine, Bronx (NY) Veterans Administration Hospital (Dr Schweitzer); and the Division of Cardiology, Department of Medicine, Mt Sinai Hospital Services, City Hospital at Elmhurst (NY) (Dr Schneider).

Arch Intern Med. 1983;143(6):1248-1249. doi:10.1001/archinte.1983.00350060180029
Abstract

• Of 14 male patients treated with verapamil hydrochloride for atrial and supraventricular arrhythmias, impotence developed in three. To our knowledge, this complication has not been previously reported with verapamil use.

(Arch Intern Med 1983;143:1248-1249)

×